MathSciNet Relay Station
MathSciNet bibliographic data
MR2214458 11B75 (05D05 52C10)
Konyagin, Sergei; Łaba, Izabella Distance sets of well-distributed planar sets for polygonal norms. Israel J. Math. 152 (2006), 157–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement